# SDR DALA2023010600091

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 51,851 hours, 26,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF DE ICE FLUID.   C/W ODI PREVENTION AMDS CARD 0550-2002.
